# SDR F3LA98054

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION AND CRACK ON SHEAR TIE AT BS 727A, WL 149, RBL 13.  MAINTENANCE FABRICATED REPLACEMENT SHEARTIE AND REPAIRED PER SRM 53-10-1, 51-30-2 AND 53-10-4.  (M)
